# SDR SIMA20220221006

- Difficulty date: February 21, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N226NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000540
- Aircraft time: 14,802 hours, 9,826 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Wing
- Part number: 17116242411
- Condition: Cracked
- Location: Lh
- Component: Wing Tip
- Component part number: 17116242411
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TIP SPAR 1 IS CRACKED. (INSIDE 551AB)-C/A-COMPLETE:SEE NRTC E904835** ONETIME REPLACEMENT - EO-EJ-5700-004 OPS PTA DUE FOR REPLACEMENT OF LH WING TIP SPAR 1
